# SDR 99ZZZX847

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 900C2010183107
- Condition: Loose
- Location: Main Rotor
- Part time: 653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY, DRIVE-SCISSORS, EXCESSIVE PLAY AT HIGH SPEED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
